Header

UZH-Logo

Maintenance Infos

Cabled Wilson loops in BF theories


Cattaneo, A S (1996). Cabled Wilson loops in BF theories. Journal of Mathematical Physics, 37(8):3684-3703.

Abstract

A generating function for cabled Wilson loops in three‐dimensional BF theories is defined, and a careful study of its behavior for vanishing cosmological constant is performed. This allows an exhaustive description of the unframed knot invariants coming from the pure BF theory based on SU(2), and, in particular, it proves a conjecture relating them to the Alexander–Conway polynomial. © 1996 American Institute of Physics.

Abstract

A generating function for cabled Wilson loops in three‐dimensional BF theories is defined, and a careful study of its behavior for vanishing cosmological constant is performed. This allows an exhaustive description of the unframed knot invariants coming from the pure BF theory based on SU(2), and, in particular, it proves a conjecture relating them to the Alexander–Conway polynomial. © 1996 American Institute of Physics.

Statistics

Citations

Dimensions.ai Metrics
8 citations in Web of Science®
8 citations in Scopus®
8 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

86 downloads since deposited on 27 Jan 2010
32 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1996
Deposited On:27 Jan 2010 11:56
Last Modified:20 Feb 2018 08:48
Publisher:American Institute of Physics
ISSN:0022-2488
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1063/1.531595

Download

Download PDF  'Cabled Wilson loops in BF theories'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher
Download PDF  'Cabled Wilson loops in BF theories'.
Preview
Content: Published Version
Filetype: PDF
Size: 1MB